# SDR AALA2018102329027

- Difficulty date: October 16, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 44,742 hours, 16,945 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Part number: 361614010
- Part serial: P0233
- Condition: Leaking
- Location: Apu
- Part time: 282,700 hours, 11,256 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR REPORT RECEIVED.  THE AIRCRAFT WAS GROUNDED. FOUND SOURCE OF ODOR TO COME FROM THE  APU COMPARTMENT,  APU COOLING FAN LEAKING OIL.  REPLACED THE APU COOLING FAN IAW AMM 49-52-51. LEAK AND OPS CHECKED GOOD.
